# SDR ASOA201100820

- Difficulty date: April 25, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N720EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10115
- Aircraft time: 19,990 hours, 13,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Corroded
- Location: S 265-280 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NOSE JACK FITTING SUPPORTS AT S27 AND FS 265 AND FS 280.   REMOVED NOSE JACK FITTING SUPPORTS & DRILLED NEW SUPPORTS IAW SRM 51-42-06-001-001-A01.  INSTALLED NOSE JACK FITTING SUPPORTS IAW SRM 51-42-06-001-001-A01.
